HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

A Smooth Foliation of the 5-Sphere by Complex Surfaces

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01894471
Contributor : Laurent Meersseman Connect in order to contact the contributor
Submitted on : Friday, October 12, 2018 - 2:42:57 PM
Last modification on : Wednesday, October 20, 2021 - 3:18:56 AM

Identifiers

Collections

Citation

Laurent Meersseman, Alberto Verjovsky. A Smooth Foliation of the 5-Sphere by Complex Surfaces. The Annals of Mathematics, 2002, 156 (3), pp.915-930. ⟨10.2307/3597286⟩. ⟨hal-01894471⟩

Share

Metrics

Record views

26